# SDR HALA2017031600098

- Difficulty date: March 13, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 10,773 hours, 1,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EPSU TEST 3351-7017 HAL, THE L1 AND R4 DOORS EMERGENCY LIGHT BATTERIES FAILED.  REPLACED BATTERY PACKS IAW AMM 33-51-38.
